# SDR SIMA20130626007

- Difficulty date: June 26, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 34,114 hours, 31,402 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Seat 1a
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND SEAT 1A EMERGENCY LIGHT INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R SEAT 1A EMERGENCY LIGHT IAW AMM TASK 33-50-12.  OPS CHECKED GOOD.  NO FURTHER DEFECTS NOTED.  ACFT RETURNED TO SERVICE.
